Newton polyhedra of principal $A$-determinants
Doklady Akademii Nauk, Tome 308 (1989) no. 1, pp. 20-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_308_1_a2,
author = {I. M. Gel'fand and A. V. Zelevinskii and M. M. Kapranov},
title = {Newton polyhedra of principal $A$-determinants},
journal = {Doklady Akademii Nauk},
pages = {20--23},
year = {1989},
volume = {308},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_308_1_a2/}
}
I. M. Gel'fand; A. V. Zelevinskii; M. M. Kapranov. Newton polyhedra of principal $A$-determinants. Doklady Akademii Nauk, Tome 308 (1989) no. 1, pp. 20-23. http://geodesic.mathdoc.fr/item/DAN_1989_308_1_a2/